MathSciNet Relay Station
MathSciNet bibliographic data
MR1719573 (2000j:41041) 41A65 (46E15 54C20)
Milʹman, V. A. Absolutely minimal extensions of functions on metric spaces. (Russian) Mat. Sb. 190 (1999), no. 6, 83--110; translation in Sb. Math. 190 (1999), no. 5-6, 859–885
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement